# SDR MASA2022062900173

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 41,404 hours, 33,253 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ALL CREW NOTICED SMOKE IN CABIN. T/S TO LH PACK-PLACED ON MEL.
